DOUBLE OVERDOSE: Naloxone shots administered after two women overdose at north side inn.

SHARE!

(THUNDER BAY, ON) – A sad scene unfolded at a north side inn late this evening as two women were located unresponsive.

Advertisement

Approximately 5 Thunder Bay Police Service cruisers, at least two Superior North EMS and a single Thunder Bay Fire Rescue pumper truck responded to the location according to a witness at the building.

We have been told that two women, one aged in her early twenties and one in her early 40’s had overdosed on what is suspected to be heroin likely laced with fentanyl/carfentanil.

Naloxone was overheard being administered to both women, with the younger one being revived but the older one still unresponsive. Our witness says they had seen the older women being taken into ambulanceΒ still unresponsive while first responders continued their efforts to revive her. We were not able to confirm if the woman was eventually revived.

The incident unfolded on the second floor in the 200-210 room range. A Thunder Bay Police Service cruiser was seen outside the former Shoreline Motor Motel, presumably investigating the room.

Advertisement

Opiate overdoses, especially fentanyl/carfentanil, have been claiming the lives of numerous people across the country. The drug is rampant in not only Thunder Bay, but cities across the continent.

Free naloxone kits can be obtained from most pharmacies, and free training is provided on how to administer the overdose-reversing drug. Ask your pharmacist how you can obtain one. If you or someone you know is going to use drugs, please ensure that a nalxoneΒ kit is readily available.

There have been reported cases of cocaine and other drugs being cut with fentanyl/carfentanil. Some of these cases have resulted in overdose deaths. Anyone struggling with addiction can reach out to the Thunder Bay Counselling Centre for free drug addiction counselling. The Overdose Prevention Site on Simpson Street also has many resources that people can use to not only use drugs safely, but reach out for help to overcome their addiction.

Β 

SHARE!
Advertisement

6 Replies to “DOUBLE OVERDOSE: Naloxone shots administered after two women overdose at north side inn.”

  1. While I do not necessarily like Pino, I don’t think people realise stories like this are only be reported by Pino and he is the only one that allows us to see how bad the overdose situation in Thunder Bay is. For that I must give him credit. Thunder bay does a very good job at keeping things hush hush around town, if people knew how bad it was maybe more people would help

  2. Where has our health system failed us? Kids with allergies should be getting free epi-pens. They are the ones we NEED to save. The druggies pay for drugs that are not necessary to sustain their life, they should be required to pay for the antidote.

  3. so much for the new face lift of the Shoreline. Yup great place for traveling families to stay. Tear it down, put a fenced parking lot with security 24/7.

Comments are closed.